Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{SO}(3)$–Donaldson invariants of $\mathbb{C}\mathrm{P}^2$ and mock theta functions

Andreas Malmendier and Ken Ono

Geometry & Topology 16 (2012) 1767–1833
Bibliography
1 L Álvarez-Gaumé, M Mariño, F Zamora, Softly broken $N=2$ QCD with massive quark hypermultiplets, I, Internat. J. Modern Phys. A 13 (1998) 403 MR1621192
2 G E Andrews, Mordell integrals and Ramanujan's “lost” notebook, from: "Analytic number theory (Philadelphia, PA, 1980)" (editor M I Knopp), Lecture Notes in Math. 899, Springer (1981) 10 MR654518
3 M F Atiyah, The logarithm of the Dedekind $\eta$–function, Math. Ann. 278 (1987) 335 MR909232
4 M F Atiyah, I M Singer, Dirac operators coupled to vector potentials, Proc. Nat. Acad. Sci. U.S.A. 81 (1984) 2597 MR742394
5 K Bringmann, K Ono, The $f(q)$ mock theta function conjecture and partition ranks, Invent. Math. 165 (2006) 243 MR2231957
6 K Bringmann, K Ono, Dyson's ranks and Maass forms, Ann. of Math. 171 (2010) 419 MR2630043
7 K Bringmann, K Ono, R C Rhoades, Eulerian series as modular forms, J. Amer. Math. Soc. 21 (2008) 1085 MR2425181
8 J H Bruinier, Borcherds products on O(2, $l$) and Chern classes of Heegner divisors, Lecture Notes in Math. 1780, Springer (2002) MR1903920
9 J H Bruinier, J Funke, On two geometric theta lifts, Duke Math. J. 125 (2004) 45 MR2097357
10 J H Bruinier, K Ono, Heegner divisors, $L$–functions and harmonic weak Maass forms, Ann. of Math. 172 (2010) 2135 MR2726107
11 J H Bruinier, G van der Geer, G Harder, D Zagier, The 1-2-3 of modular forms, (K Ranestad, editor), Universitext, Springer (2008) MR2385372
12 J H Bruinier, T Yang, Faltings heights of CM cycles and derivatives of $L$–functions, Invent. Math. 177 (2009) 631 MR2534103
13 Y Choie, M H Lee, Rankin–Cohen brackets on pseudodifferential operators, J. Math. Anal. Appl. 326 (2007) 882 MR2280950
14 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1990) MR1079726
15 F J Dyson, A walk through Ramanujan's garden, from: "Ramanujan revisited (Urbana-Champaign, IL, 1987)" (editors G E Andrews, R A Askey, B C Berndt, K G Ramanathan, R A Rankin), Academic Press (1988) 7 MR938957
16 G Ellingsrud, L Göttsche, Wall-crossing formulas, the Bott residue formula and the Donaldson invariants of rational surfaces, Quart. J. Math. Oxford Ser. 49 (1998) 307 MR1645556
17 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, MSRI Publ. 1, Springer (1991) MR1081321
18 A L Gorodenzev, Top Chern classes of universal bundles on the complex projective plane and correlation functions of asymptotically free SYM $N=2$ QFT, J. Math. Sci. $($New York$)$ 106 (2001) 3240 MR1878046
19 L Göttsche, Modular forms and Donaldson invariants for $4$–manifolds with $b_{+}=1$, J. Amer. Math. Soc. 9 (1996) 827 MR1362873
20 L Göttsche, Donaldson invariants in algebraic geometry, from: "School on Algebraic Geometry (Trieste, 1999)" (editor L Göttsche), ICTP Lect. Notes 1, Abdus Salam Int. Cent. Theoret. Phys. (2000) 101 MR1795862
21 L Göttsche, H Nakajima, K Yoshioka, Instanton counting and Donaldson invariants, J. Differential Geom. 80 (2008) 343 MR2472477
22 L Göttsche, D Zagier, Jacobi forms and the structure of Donaldson invariants for $4$–manifolds with $b_+=1$, Selecta Math. 4 (1998) 69 MR1623706
23 F Hirzebruch, D Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976) 57 MR0453649
24 A A Klyachko, Moduli of vector bundles and numbers of classes, Funktsional. Anal. i Prilozhen. 25 (1991) 81 MR1113131
25 D Kotschick, $\mathrm{SO}(3)$–invariants for $4$–manifolds with $b^ +_2=1$, Proc. London Math. Soc. 63 (1991) 426 MR1114516
26 D Kotschick, P Lisca, Instanton invariants of $\mathbf C\mathrm{P}^2$ via topology, Math. Ann. 303 (1995) 345 MR1348804
27 D Kotschick, J W Morgan, $\mathrm{SO}(3)$–invariants for $4$–manifolds with $b^ +_2=1$. II, J. Differential Geom. 39 (1994) 433 MR1267898
28 P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573 MR1338483
29 J M F Labastida, C Lozano, Duality in twisted $\mathscr{N}=4$ supersymmetric gauge theories in four dimensions, Nuclear Phys. B 537 (1999) 203 MR1659299
30 T G Leness, Degeneracy loci of families of Dirac operators, Trans. Amer. Math. Soc. 364 (2012) 5995 MR2946940
31 A Losev, N Nekrasov, S Shatashvili, Issues in topological gauge theory, Nuclear Phys. B 534 (1998) 549 MR1663467
32 A Malmendier, |Expressions for the generating function of the Donaldson invariants for $\mathbb{C}\mathrm{P}^2$, PhD thesis, Massachusetts Insitute of Technology (2007)
33 A Malmendier, The signature of the Seiberg–Witten surface, from: "Surveys in differential geometry. Volume XV. Perspectives in mathematics and physics" (editors T Mrowka, S T Yau), Surv. Differ. Geom. 15, Int. Press (2011) 255 MR2815730
34 M Mariño, G Moore, Integrating over the Coulomb branch in $\mathscr{N}=2$ gauge theory, Nuclear Phys. B Proc. Suppl. 68 (1998) 336 MR1641983
35 R Miranda, Persson's list of singular fibers for a rational elliptic surface, Math. Z. 205 (1990) 191 MR1076128
36 R Miranda, An overview of algebraic surfaces, from: "Algebraic geometry (Ankara, 1995)" (editor S Sertöz), Lecture Notes in Pure and Appl. Math. 193, Dekker (1997) 157 MR1483329
37 G Moore, E Witten, Integration over the $u$–plane in Donaldson theory, Adv. Theor. Math. Phys. 1 (1997) 298 MR1605636
38 W Nahm, On electric-magnetic duality, Nuclear Phys. B Proc. Suppl. 58 (1997) 91 MR1486333
39 K Oguiso, T Shioda, The Mordell–Weil lattice of a rational elliptic surface, Comment. Math. Univ. St. Paul. 40 (1991) 83 MR1104782
40 K Ono, Unearthing the visions of a master: harmonic Maass forms and number theory, from: "Current developments in mathematics, 2008" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R P Stanley, S T Yau), Int. Press (2009) 347 MR2555930
41 U Persson, Configurations of Kodaira fibers on rational elliptic surfaces, Math. Z. 205 (1990) 1 MR1069483
42 N Seiberg, E Witten, Electric-magnetic duality, monopole condensation, and confinement in $N=2$ supersymmetric Yang–Mills theory, Nuclear Phys. B 426 (1994) 19 MR1293681
43 N Seiberg, E Witten, Monopoles, duality and chiral symmetry breaking in $N=2$ supersymmetric QCD, Nuclear Phys. B 431 (1994) 484 MR1306869
44 Y Shimizu, Seiberg–Witten integrable systems and periods of rational elliptic surfaces, from: "Primes and knots" (editors T Kohno, M Morishita), Contemp. Math. 416, Amer. Math. Soc. (2006) 237 MR2276144
45 G Shimura, On modular forms of half integral weight, Ann. of Math. 97 (1973) 440 MR0332663
46 T Shioda, On elliptic modular surfaces, J. Math. Soc. Japan 24 (1972) 20 MR0429918
47 P F Stiller, Elliptic curves over function fields and the Picard number, Amer. J. Math. 102 (1980) 565 MR584462
48 P F Stiller, Monodromy and invariants of elliptic surfaces, Pacific J. Math. 92 (1981) 433 MR618076
49 S A Strømme, Ample divisors on fine moduli spaces on the projective plane, Math. Z. 187 (1984) 405 MR757480
50 C Vafa, E Witten, A strong coupling test of $S$–duality, Nuclear Phys. B 431 (1994) 3 MR1305096
51 E Witten, Topological quantum field theory, Comm. Math. Phys. 117 (1988) 353 MR953828
52 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021
53 E Witten, On $S$–duality in abelian gauge theory, Selecta Math. 1 (1995) 383 MR1354602
54 K Yoshioka, The Betti numbers of the moduli space of stable sheaves of rank $2$ on $\mathbf P^2$, J. Reine Angew. Math. 453 (1994) 193 MR1285785
55 D Zagier, Ramanujan's mock theta functions and their applications (after Zwegers and Ono–Bringmann), from: "Séminaire Bourbaki. Vol. 2007/2008", Astérisque 326, Soc. Math. France (2009) 143 MR2605321
56 S P Zwegers, Mock theta functions, PhD thesis, Universiteit Utrecht (2002)